MAUDE Adverse Event Report: ULRICH GMBH & CO. KG ULRICH MEDICAL; SCREW, CANNULATED, PRE-ANGLED MEDIAL, Ø 4.0 MM, LENGTH 36 MM

ULRICH GMBH & CO. KG ULRICH MEDICAL; SCREW, CANNULATED, PRE-ANGLED MEDIAL, Ø 4.0 MM, LENGTH 36 MM
Catalog Number CS 3902-40-36
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Postoperative screw breakage after approximately 10 months led to revision surgery.

Brand Name
ULRICH MEDICAL
Common Device Name
SCREW, CANNULATED, PRE-ANGLED MEDIAL, Ø 4.0 MM, LENGTH 36 MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM   89081
MDR Report Key23787104
Report Number9612420-2025-00104
Device Sequence Number5520433
Product Code KWP
UDI-Device Identifier04052536084524
UDI-Public04052536084524
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
161032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCS 3902-40-36
Device Lot NumberU035179
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale